Содержимое страницы

  1. S. Igonin, G. Manno, "On Lie algebras responsible for integrability of (1+1)-dimensional scalar evolution PDEs", Journal of Geometry and Physics 150 (2020), 103596
  2. Моржов С. В., Соколов В. А. Эффективный алгоритм разрешения коллизий в правилах политики безопасности // Моделирование и анализ информационных систем. 2019. Т. 26, № 1. С. 75–89.
  3. S. Carpentier, A.V. Mikhailov, Jing Ping Wang. Rational recursion operators for integrable differential-difference equations. Comm. Math. Phys. 370 (2019), no. 3, 807-851.
  4. V. Sokolov, T. Wolf. Non-commutative generalization of integrable quadratic ODE systems. Принято к печати в журнале Letters in Mathematical Physics.
  5. С.Д. Глызин, С.А. Кащенко, А.О. Толбей. Уравнения с нелинейностями дислокаций и Ферми-Пасты-Улама // Известия высших учебных заведений. Прикладная нелинейная динамика. 2019. Т. 27. № 4. С. 52-70.
  6. S. Carpentier, A.V. Mikhailov, and Jing Ping Wang. PreHamiltonian and Hamiltonian operators for differential-difference equations. Принято к печати в журнале Nonlinearity.
  7. D.V. Talalaev, Towards integrable structure in 3d Ising model. Принято к печати в журнале Journal of Geometry and Physics.
  8. S. Konstantinou-Rizos, "On the 3D consistency of a Grassmann extended lattice Boussinesq system," Nuclear Physics B, vol. 951, 114878 (2020).
  9. С.Д. Глызин, С.А. Кащенко, Конечномерные отображения, описывающие динамику логистического уравнения с запаздыванием // Доклады Академии наук. 2019. Т. 487. № 6. С. 611-616.
  10. P. Nesterov. Asymptotic summation of perturbed linear difference systems in critical case. Journal of Difference Equations and Applications. 2019. Vol. 25, No. 8, pp. 1173–1199.
  11. D. Gurevich, P. Saponov, D. Talalaev. KZ equations and Bethe subalgebras in generalized Yangians related to compatible R-matrices. Journal of Integrable Systems, Volume 4, Issue 1, 2019, xyz005.
  12. S. Konstantinou-Rizos, G. Papamikos, “Entwining Yang–Baxter maps related to NLS type equations”, Journal of Physics A: Mathematical and Theoretical, 52 (2019), 485201.
  13. Б.С. Бычков, А.В. Михайлов, “Полиномиальные инварианты графов и иерархии линейных уравнений”, Успехи матем. наук, 74:2(446) (2019), 189–190
  14. Н.В. Тимофеева, “Модули допустимых пар и модули Гизекера–Маруямы”, Матем. сб., 210:5 (2019), 109–134
  15. В. М. Бухштабер, А. П. Веселов, "Топограф Конвея, PGL_2(Z)-динамика и двузначные группы", Успехи матем. наук 74:3 (2019).
  16. S. Igonin and G. Manno, "Lie algebras responsible for zero-curvature representations of scalar evolution equations", Journal of Geometry and Physics 138 (2019), 297-316.
  17. В.М. Бухштабер, А.В. Михайлов, "Полиномиальные гамильтоновы интегрируемые системы на симметрических степенях плоских кривых", Успехи математических наук 2018, 73:6 (444), 193-194 (2018).
  18. S. Konstantinou-Rizos and T.E. Kouloukas, "A noncommutative discrete potential KdV lift", Journal of Mathematical Physics, 59, 063506 (2018).
  19. V.V. Kozlov and D.V. Treschev, "Instability, asymptotic trajectories and dimension of the phase space", Moscow Mathematical Journal, 18:4, 681--692 (2018).
  20. С.А. Кащенко, "Регулярные и нерегулярные решения в задаче о дислокациях в твердом теле", Теоретическая и математическая физика, 195:3, 362--380 (2018).
  21. С.Д. Глызин, А.Ю. Колесов, Н.Х. Розов, "Об одном подходе к моделированию искусственных генных сетей", Теоретическая и математическая физика", 194:3, 547--568 (2018).
  22. М.В. Невский, А.Ю. Ухалов, "Некоторые свойства 0/1-симплексов", Известия Саратовского университета. Новая серия. Серия Математика. Механика. Информатика, 18:3, 305--315 (2018).
  23. M. Nevskii and A. Ukhalov, "Perfect simplices in $\mathbb{R}^5$", Beitr. Algebra Geom., 59:3, 501--521 (2018).
  24. M. Nevskii, A. Ukhalov, "On Optimal Interpolation by Linear Functions on n-Dimensional Cube", Automatic Control and Сomputer Sciences, 52:7, 828--842 (2018). 
  25. М.В. Невский, А.Ю Ухалов, "О минимальном коэффициенте поглощения для n-мерного симплекса", Моделирование и анализ информационных систем, 25:1, 140--150 (2018).
  26. А.Н. Куликов, Д.А. Куликов, "Уравнение Курамото–Сивашинского. Локальный аттрактор, заполненный неустойчивыми периодическими решениями", Модел. и анализ информ. систем, 25:1, 92--101 (2018).
  27. S.A. Kashchenko, "Asymptotic Expansions of Eigenvalues of Periodic and Antiperiodic Boundary Value Problems for Singularly Perturbed Second-Order Differential Equation with Turning Points", Automatic Control and Computer Sciences, 52:7, 728--744 (2018).
  28. S.A. Kashchenko, "Asymptotical Distributions of Eigenvalues of Periodic and Antiperiodic Boundary Value Problems for Second-Order Differential Equations", Automatic Control and Computer Sciences, 52:7, 797--809 (2018).
  29. E.V. Grigorieva, S.A. Kashchenko and D.V. Glazkov, "Local Dynamics of a Model of an Opto-Electronic Oscillator with Time Lag", Automatic Control and Computer Sciences, 52:7, 700–707 (2018). 
  30. D.S. Glyzin, S.A. Kaschenko and A.S. Polstyanov, "Spatially Inhomogeneous Periodic Solutions in a Distributed Hutchinson’s Equation" Automatic Control and Computer Sciences, 52:7, 790--796 (2018).
  31. S.D. Glyzin, "Difference Approximations of a Reaction--Diffusion Equation on Segments", Automatic Control and Computer Sciences, 52:7, 762--776 (2018).
  32. S.D. Glyzin, "Age Groups in Hutchinson Equations", Automatic Control and Computer Sciences, 52:7, 714-727 (2018).